Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Highly addicted to spasmocip plus. What are its side effects and de-addiction measures?

Please advice what is the side effect of the Spasmocip Plus and how its addiction can be removed. Please let me know as my younger brother is under its influence always and highly addicted and has been observing its symptoms over more than 4 years, its results are horrifying. Please help me , please... I would look to hear from you.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  1208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Vikas,

The side effects of Spasmocip Plus are nausea, palpitations, and arrhythmias of the heart, dry mouth, urinary retention, restlessness, confusion and delirium.

It has a high abuse potential and is one of the common drug that is abused.

The treatment requires intensive rehabilitation with skilled professionals, frequent counseling sessions. You could probably make your brother join a NA (Narcotics Anonymous) group locally. He would benefit a lot from this. However, initially to help him quit the habit, it would be wise for him to stay in-patient at the rehabilitation centre.

Hope this helps you.

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor